Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen.

H. Grauert; O. Riemenschneider

Inventiones mathematicae (1970)

  • Volume: 11, page 263-292
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Grauert, H., and Riemenschneider, O.. "Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen.." Inventiones mathematicae 11 (1970): 263-292. <http://eudml.org/doc/142056>.

@article{Grauert1970,
author = {Grauert, H., Riemenschneider, O.},
journal = {Inventiones mathematicae},
pages = {263-292},
title = {Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen.},
url = {http://eudml.org/doc/142056},
volume = {11},
year = {1970},
}

TY - JOUR
AU - Grauert, H.
AU - Riemenschneider, O.
TI - Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen.
JO - Inventiones mathematicae
PY - 1970
VL - 11
SP - 263
EP - 292
UR - http://eudml.org/doc/142056
ER -

Citations in EuDML Documents

top
  1. Mauro Beltrametti, Marino Palleschi, Sull'annullamento di certi gruppi di coomologia di una varietà normale
  2. Nicolas Perrin, Evgeny Smirnov, Springer fiber components in the two columns case for types A and D are normal
  3. Alexandru Buium, Killing divisor classes by algebraisation
  4. Jean Giraud, Improvement of Grauert-Riemenschneider's theorem for a normal surface
  5. Jean-Pierre Demailly, Champs magnétiques et inégalités de Morse pour la d ' ' -cohomologie
  6. Vincenzo Ancona, Fasci debolmente positivi su di uno spazio complesso
  7. Yum-Tong Siu, Asymptotic Morse inequalities for analytic sheaf cohomology
  8. B. Teissier, M. Merle, Conditions d'adjonction, d'après Du Val
  9. P. M. H. Wilson, On the canonical ring of algebraic varieties
  10. János Kollár, Toward moduli of singular varieties

NotesEmbed ?

top

You must be logged in to post comments.